# SDR GTIA012233

- Difficulty date: November 12, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LONGERON 17R CRACKED AT FS 965.  REMOVED CRACKED LONGERON.  FORMED LONGERON AND SPLICE.  INSTALLED REPAIR LONGERON AND SPLICE (TWO EACH) IAW DC9 SRM 53-02.  (M)
